Volume 51, Number 1, 1984
M. L. Gardner
: Hypergraphs and Whitney's theorem on edge-isomorphisms of graphs.
: A central limit theorem for numbers satisfying a class of triangular arrays.
C. A. Rodger
: Embedding an incomplete latin square in a latin square with a prescribed diagonal.
: A short hook-lengths bijection inspired by the Greene-Nijenhuis-Wilf proof.
: Garsia and Milne's bijective proof of the inclusion-exclusion principle.
Volume 51, Number 2, 1984
T. C. Brown
: Common transversals for partitions of a finite set.
Volume 51, Number 3, 1984
Alexander K. Kelmans
: A strengthening of the Kuratowski planarity criterion for 3-connected graphs.
C. J. Liu
: The generating function of Whitworth runs.
T. A. McKee
: Recharacterizing Eulerian: Intimations of new duality.
: Circular representation problem on hypergraphs.
P. S. Gill
: A note on construction of symmetrical PBIB designs.
: On the probability that the determinant of an n x n matrix over a finite field vanishes.